# SDR DL76P080715

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 30,117 hours, 13,282 cycles
- Engine: Pwa PW4060
- Engine time: 60,474 hours, 11,225 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724146
- Condition: Making Metal
- Location: Nr 1
- Part time: 60,474 hours, 11,225 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING MATERIAL FOUND ON MCD.  REPLACING ENGINE.
